MathSciNet Relay Station
MathSciNet bibliographic data
MR1282200 (95h:22015) 22E46
Arthur, James On the Fourier transforms of weighted orbital integrals. J. Reine Angew. Math. 452 (1994), 163–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement